# SDR CALA2017012900185

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 53,711 hours, 19,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OF FUSELAGE SKIN AT STA 807 S-23L LOCATED UNDER EXISTING DOUBLER ON LAP SEAM. REPAIRED PER EC/RA 5330-05913, PART 1.
